John H. Loxton

From MaRDI portal
Revision as of 10:43, 24 September 2023 by Import230924090903 (talk | contribs) (Created automatically from import230924090903)
(diff) ← Older revision | Latest revision (diff) | Newer revision → (diff)

Person:591958

Available identifiers

zbMath Open loxton.john-hWikidataQ102178293 ScholiaQ102178293MaRDI QIDQ591958

List of research outcomes





PublicationDate of PublicationType
Estimates for complete multiple exponential sums2001-06-24Paper
Counting algebraic units with bounded height1993-10-18Paper
A cubic RSA code equivalent to factorization1993-01-16Paper
Common summands in partitions1992-09-27Paper
https://portal.mardi4nfdi.de/entity/Q34954431990-01-01Paper
https://portal.mardi4nfdi.de/entity/Q30338541989-01-01Paper
https://portal.mardi4nfdi.de/entity/Q38032051988-01-01Paper
https://portal.mardi4nfdi.de/entity/Q38032061988-01-01Paper
Some explicit upper bounds on the class number and regulator of a cubic field with negative discriminant1987-01-01Paper
https://portal.mardi4nfdi.de/entity/Q37606091987-01-01Paper
An awful problem about integers in base four1987-01-01Paper
Asymptotic analysis of Ramanujan pairs1986-01-01Paper
Some problems involving powers of integers1986-01-01Paper
https://portal.mardi4nfdi.de/entity/Q37579551986-01-01Paper
The distribution of exponential sums1985-01-01Paper
The Estimation of Complete Exponential Sums1985-01-01Paper
A method of Mahler in transcendence theory and some of its applications1984-01-01Paper
Special values of the dilogarithm function1984-01-01Paper
The graphs of exponential sums1983-01-01Paper
Multiplicative dependence in number fields1983-01-01Paper
https://portal.mardi4nfdi.de/entity/Q39212981982-01-01Paper
On Hua's Estimate for Exponential Sums1982-01-01Paper
https://portal.mardi4nfdi.de/entity/Q39554501982-01-01Paper
https://portal.mardi4nfdi.de/entity/Q39166251981-01-01Paper
Multi-dimensional generalizations of the Padé table1979-01-01Paper
https://portal.mardi4nfdi.de/entity/Q41878831979-01-01Paper
Some conjectures concerning Gauss sums.1978-01-01Paper
https://portal.mardi4nfdi.de/entity/Q41734451978-01-01Paper
https://portal.mardi4nfdi.de/entity/Q42001541978-01-01Paper
Arithmetic properties of certain functions in several variables1977-01-01Paper
A class of hypertranscendental functions1977-01-01Paper
Multiplicative relations in number fields1977-01-01Paper
https://portal.mardi4nfdi.de/entity/Q41062751977-01-01Paper
Arithmetic properties of certain functions in several variables III1977-01-01Paper
On the growth of recurrence sequences1977-01-01Paper
Computing the effectively computable bound in Baker's inequality for linear forms in logarithms, and: Multiplicative relations in number fields: Corrigenda and addenda1977-01-01Paper
https://portal.mardi4nfdi.de/entity/Q41495281977-01-01Paper
https://portal.mardi4nfdi.de/entity/Q41564901977-01-01Paper
On algebraic functions satisfying a class of functional equations1976-01-01Paper
Computing the effectively computable bound in Baker's inequality for linear forms in logarithms1976-01-01Paper
Congruence properties of the binary partition function1975-01-01Paper
On a cyclotomic diophantine equation.1974-01-01Paper
Products related to Gauss sums.1974-01-01Paper
A note on simultaneous polynomial approximation of exponential functions1974-01-01Paper
On two problems of E. M. Robinson about sums of roots of unity1974-01-01Paper
On the maximum modulus of cyclotomic integers1972-01-01Paper

Research outcomes over time

This page was built for person: John H. Loxton